# SDR DALA2016030301596

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER Z=11.06 AT FWD EDGE OF FWD SERVICE DOOR. RETAINER WAS FABRICATED AND REPLACED IAW SRM 51-30-4 AND DWG 5910084, REV CRACK LT 0.250".
